# SDR DALA2022051303331

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 CORROSION SEAT TRACK Y 450 LOCATED FR. 37.4 TO FR. 39.2 IN PASSENGER CABIN. CORRECTIVE ACTION: EVALUATED REWORK OF CORRODED AREAS ON SEAT TRACK Y450 LOC. BTW FR37.4 AND FR39. THEY ARE WITHIN ALLOWABLE DAMAGE LIMITS, THIS TASK IS CATEGORY A AS PER A330 SRM 53-31-15-283- 001. (2233446)
